# SDR SWIA201334785

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 25,267 hours, 21,356 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OVERBOARD COOL CAUTION MESSAGE, WOULD NOT PRESSURIZE.  FLT#4531 SECURED INNER HANDLE ON SERVICE DOOR. PERFORMED OPERATIONAL CHECK OF AVIONICS EXHAUST VALVES & PRESSURIZATION IAW AMM.  OPERATIONS CHECKED GOOD.
